# SDR SWAA2022120668619

- Difficulty date: November 8, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727b-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT FROM BS 727B+6 - 807+10 WL 157, LBL 20 - 22.   REMOVED CORROSION IAW SRM 51-10-02.  EVALUATED DAMAGE REMOVAL AT BLENDED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, PARA 4A (2), FIG 103, DETAIL D.   FABRICATED A NEW FLOOR SIDEWALL SUPPORT, & SPLICE.  LOCATED AND DRILLED ALL REPAIR PARTS AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-53-2R-6 REPAIR 6.   APPLIED PRIMER ON REPAIR PARTS IAW SRM 53-00-53-2R-6, REPAIR 6.   INSTALLED THE SPLICE IAW SRM 53-00-53-2R-6, REPAIR 6.   SIDEWALL SUPPORT  INSTALLED ON CARD TTG8Q004B95.
